MAUDE Adverse Event Report: DORNOCH EVAC STATION; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

DORNOCH EVAC STATION; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Model Number N/A
Medical Device Problem Codes Difficult to Flush (1251); Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Once the investigation is complete, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that the unit is not draining and the wires on the coupler are exposed.The event did not occur during surgery.No patient involvement.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.The following sections were updated/corrected: b4, b5, d4, g2, g3, g6, h2, h3, h4, h6, h10.Review of the most recent repair record determined the unit was not draining and the wires on the coupler were exposed.The evac coupler was replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information available.

Brand Name
EVAC STATION
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer (Section G)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key15519513
Report Number0001954182-2022-00090
Device Sequence Number17649533
Product Code JCX
UDI-Device Identifier00889024466012
UDI-Public(01)00889024466012
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K190789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00514010900
Device Lot Number0029943
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown